# SDR UPS01834608

- Difficulty date: December 26, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT STA 363 BETWEEN LONG 35L AND 35R SKIN HAS CORROSION AND BARE METAL.  REMOVED CORROSION AT FWD PIT STA 363 BETWEEN L35L AND 35R IAW DC8 SRM 51-1-8, ALODINED 7 PRIMED IAW DC8 SRM 51-1-8.
